A member asked:

Is it possible for cough drops to irritate your throat and cause tickling if overused?

A doctor has provided 1 answer
Dr. Eric Powitzky answered

Specializes in ENT and Head and Neck Surgery

Menthol which is in most drops, feels good and cool at first. But it is drying to the mucosa and will dry your irritated throat. So use glycerin instead. Or black currant. Or pectin containing drops.

Answered Feb 7, 2020

5.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...